# SDR AALA202205317773

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 80,929 hours, 10,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62771117
- Part serial: 0904
- Condition: Out Of Tolerance
- Location: Zone 800 - Doors
- Part time: 48,210 hours, 6,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ESCAPE SLIDE PRESSURE INDICATOR NEEDLE NOT IN THE GREEN BAND. REPLACED L1 DOOR ESCAPE SLIDE PER JOB CARD 72L80025001.
